# SDR CALA0000105

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212 - 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TIEDOWN TRACK IN AFT CARGO COMPARTMENT CORRODED AT STA 1212-1322, RBL 24.  THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4H AND 51-30-1.
